Must Eat All Of The Things…

So, another side effect i’m noticing is my bottomless pit of a stomach… which seems to want lots of sugar.  I’m also totally exhausted.  Maybe my body is trying to overcome all the tired by eating all of the sugar. Ugh… what a battle.  My stomach is already bloating out enough, I’m sure the extra sugar isn’t going to help.  Bright side?  I am going to rock my sweat pants like you wouldn’t believe!

Worth it though!

When I did my IUI’s last year, I never had pain with any of my injections, except for the Ganirelix and that was just after the injection.  It would burn, itch and turn red at the injection site for 30 minutes to an hour.  But this Menopur + Follistim combo burns as soon as I start the injection… and there is a lot in the injection.  Ouchy.  Also, I’m having bruising from the injections.  They are about an inch long, half an inch wide, and almost rectangular in shape.  They are so weird.  My stomach is going to look pretty neat by the time I’ve done a week and a half worth of injections.  I plan to take a pretty picture once it’s all done.

…I wonder how much it’s going to hurt once I have to add the Ganirelix into the injection.

Worth it though!

Time for bed… I plan to sleep for at least 10 hours… maybe my dogs will be nice to be and let me sleep for 12? 🙂